# SDR DALA2017040302738

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 56,172 hours, 20,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED CONDITION INDICATOR ON THE R4 DOOR. KNUCKLE KNOCKER ADJUSTED MID DOOR BUSTLE PANEL AND TIGHTENED FASTENERS. VERIFIED NORMAL OPERATION.
